# SDR AALA20070023

- Difficulty date: January 5, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHT AT LEFT SIDE FORWARD LEFT NUMBER FOUR DOOR INOPERATIVE.  RELAMPED CEILING EMERGENCY LIGHT AT LEFT SIDE FORWARD OF LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
